RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 152, Number 2  


Nonlinear Physics: Theory and Experiment
AdS/CFT duality at strong coupling
M. Beccaria, C. Ortix
213
Nonlinear gravitational waves, their polarization, and realistic sources
F. Canfora, L. Parisi, G. Vilasi
225
New inequalities for tomograms in the probability representation of quantum states
S. De Nicola, R. Fedele, M. A. Man'ko, V. I. Man'ko
241
The physical interpretation of partial traces: Two nonstandard views
C. Garola, S. Sozzo
248
Fermionic construction of the partition function for multimatrix models and the multicomponent Toda lattice hierarchy
J. Harnad, A. Yu. Orlov
265
Quantum mechanics as the quadratic Taylor approximation of classical mechanics: The finite-dimensional case
A. Yu. Khrennikov
278
Nonlinear dynamics in double square-well potentials
R. Khomeriki, J. Leon, S. Ruffo, S. Wimberger
292
Cylindrical Kadomtsev–Petviashvili equation: Old and new results
C. Klein, V. B. Matveev, A. O. Smirnov
304
Entanglement of electrons in interacting molecules
T. A. Maiolo, F. Della Sala, L. Martina, G. Soliani
321
A novel variational approach to pulsating solitons in the cubic-quintic Ginzburg–Landau equation
S. C. Mancas, S. R. Choudhury
339
Breather resonant phase locking by an external perturbation
E. M. Maslov, L. A. Kalyakin, A. G. Shagalov
356
Theory of submanifolds, associativity equations in 2D topological quantum field theories, and Frobenius manifolds
O. I. Mokhov
368
The relation between the Jacobi morphism and the Hessian in gauge-natural field theories
M. Palese, E. Winterroth
377
Quantum Gaussian memory channels
G. Ruggeri
390
Quantum modeling of nonlinear dynamics of stock prices: Bohmian approach
O. A. Choustova
405
Erratum
416
Erratum
416
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019